# SDR A6WA200940608

- Difficulty date: September 28, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 15,336 hours, 14,979 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Rt Tru
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND DAMAGE TO RT TRU DOOR T/E AND FRAME FOR AFT EDGE OF DOOR TRU.  DOOR HAS 2 CRACKS 1 IN APPROX 2" AND THE OTHER IS APPROX 4".  FUSELAGE FOR ALL EDGE OF DOOR IS BENT DOWN APPROX 1/4", NO CRACKS NOTED.  TRU DOOR HAS 2 CRACKS 1 IS APPROX 2" AND OTHER IS APPROX 4" CHANNEL FOR AFT EDGE OF DOOR ON FUSELAGE IS BENT DOWN APPROX 1/4" NO CRACKS NOTED AT THIS TIME SPEED TAPED T/E OF TRU DOOR REF WO 141293 FOR REMOVAL AND REPLACEMENT OF DOOR AND SEAL ANGLE.  OK FOR SERVICE.
